Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 45, NWS Milwaukee, WI

August 9, 2009Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 2:40 PM CDT for Rock County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2009, 2:40 PM CDT (19:40 UTC)
Expired
Aug 9, 2009, 3:30 PM CDT
In force
50 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 2:46 PM CDTTSTM WND DMGEvansville, WITREES OVER ROADS. RELAYED FROM LAW ENFORCEMENT.
Aug 9, 3:05 PM CDTTSTM WND DMGMilton, WITREES OVER ROADS. RELAYED FROM LAW ENFORCEMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:21 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2218 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 091940
SVRMKX
WIC105-092030-
/O.NEW.KMKX.SV.W.0045.090809T1940Z-090809T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 330 PM CDT

* AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  NORTHEAST OF FOOTVILLE...OR 8 MILES WEST OF DOWNTOWN JANESVILLE...
  AND WAS MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  4 MILES NORTH OF DOWNTOWN JANESVILLE BY 250 PM CDT...
  MILTON BY 300 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4258 8936 4277 8936 4285 8898 4284 8877
      4270 8877 4268 8877
TIME...MOT...LOC 1940Z 254DEG 30KT 4271 8917

$$

BORGHOFF
3 follow-up statements
000 
WWUS53 KMKX 091954
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT SUN AUG 9 2009

WIC105-092030-
/O.CON.KMKX.SV.W.0045.000000T0000Z-090809T2030Z/
ROCK WI-
254 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN ROCK COUNTY...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DOWNTOWN JANESVILLE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
MILTON BY 300 PM CDT...
JOHNSTOWN CENTER BY 310 PM CDT...

THE BEST WINDS WILL REACH I-90 BETWEEN JANESVILLE AND MILTON NEAR 
300 PM CDT...MOTORISTS SHOULD USE CAUTION...AND PREPARE FOR DAMAGING 
WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4258 8936 4277 8936 4285 8898 4284 8877
      4270 8877 4268 8877
TIME...MOT...LOC 1950Z 254DEG 30KT 4273 8906

$$
FRANKS
000 
WWUS53 KMKX 092014
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN AUG 9 2009

WIC105-092030-
/O.CON.KMKX.SV.W.0045.000000T0000Z-090809T2030Z/
ROCK WI-
314 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN ROCK COUNTY...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTHWEST OF JOHNSTOWN CENTER...OR NEAR WHITEWATER...MOVING 
EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4282 8910 4285 8899 4284 8877 4268 8877
      4263 8906
TIME...MOT...LOC 2013Z 254DEG 30KT 4278 8881

$$

FRANKS
000 
WWUS53 KMKX 092028
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT SUN AUG 9 2009

WIC105-092038-
/O.EXP.KMKX.SV.W.0045.000000T0000Z-090809T2030Z/
ROCK WI-
328 PM CDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK COUNTY
EXPIRES AT 330 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.

LAT...LON 4282 8910 4285 8899 4284 8877 4268 8877
      4263 8906
TIME...MOT...LOC 2028Z 254DEG 30KT 4281 8865

$$
FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:18 PM CDT, 22 minutes earlier.

Area forecast discussion, Aug 9, 2:18 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT SUN AUG 9 2009

AN ACTIVE LATE AFTERNOON AND EVENING FOR SURE. SFC LOW MOVING
ACROSS NORTHEAST WI WITH TRAILING COLD FRONT INTO SW WI AND IA.
BNDRY IS GETTING A SURGE SOUTH FROM CONVECTION THAT MOVED OUT OF
IOWA AND IS ROLLING ACROSS SRN WI. H8 BNDRY REMAINS FARTHER BACK
TO THE NORTH AND WEST. ONCE THIS INITIAL CONVECTION ROLLS THROUGH
WE SHOULD ENTER INTO AN EXTENDED PERIOD OF EPISODIC ELEVATED
CONVECTION ROLLING ACROSS THE CWA TONIGHT. THE RIGHT REAR QUAD OF
THE UPPER JET IS IMPRESSIVE AND PUTS THE CROSS HAIRS OF UPPER
DIVERGENCE ACROSS OUR CWA. WATER VAPOR IMAGERY AND UPPER AIR
ANALYSIS SHOWS A SUBSTANTIAL MOISTURE FEED/CHANNEL ACROSS THE
AREA. THE H8 LLJ ISN/T VERY STRONG...BUT DOES SUGGEST CONTINUED
WAA. THIS SHOULD PERSIST WELL INTO TONIGHT. PRECIPITABLE WATER VALUES
ABOUT 1.8-2.0 INCHES. SEVERE THREAT SHOULD DIMINISH AS THIS FIRST
ROUND COMES THROUGH...THEN SHIFT INTO A MORE ISOLATED SEVERE
REGIME...WITH HEAVY RAINFALL.

GIVEN SATURATED CONDITIONS FROM HEAVY RAIN YESTERDAY...BELIEVE WE
RUN THE RISK OF SOME FLASH FLOODING THIS TIME. IN FACT...THE FIRST
STORM HAS PRODUCED SOME FLASH FLOODING IN LAFAYETTE COUNTY. IT
ISN/T GOING TO TAKE MUCH. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH
FOR THE SRN HALF OF THE CWA.

BY MONDAY...THE FRONT SHIFTS SOUTH AND DRIER AIR BEGINS TO WORK
IN. THINGS SHOULD BEGIN TO SHUT DOWN WITH DRY WEATHER EXPECTED BY
MONDAY NIGHT. THEN AN EXTENDED PERIOD OF DRY WEATHER SHOULD LAST
THROUGH NEXT SUNDAY WITH TEMPERATURES REMAINING SEASONABLY MILD.
GREAT STRETCH COMING UP.

&&

.AVIATION...MAIN CONCERN INTO TOMORROW MORNING WILL BE CONVECTION.
LOW PRESSURE MOVING ALONG SLOW MOVING BOUNDARY WILL KEEP TSTORM
CHANCES GOING RIGHT INTO TOMORROW. TIMING OF THESE TRICKY...BUT
PLENTY OF STORMS BACK INTO IOWA TO KEEP THINGS ACTIVE INTO THE
NIGHT. SOME MVFR CEILINGS/IFR VSBYS IN THE HEAVIER RAIN POCKETS.

.MARINE...GRADIENT BEGINNING TO SLACKEN AS WE GET CLOSER TO THE
TROUGH AXIS. EXPECT SW WINDS TO THUS WEAKEN AND ALLOW FOR THE SMALL
CRAFT TO EXPIRE NATURALLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ062>072.
LM...SMALL CRAFT ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR
LMZ644>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Aug 9, 10:55 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 AM CDT SUN AUG 9 2009

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1055 AM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN THIS AFTERNOON...FROM NOON UNTIL 7 PM. THIS INCLUDES THE
MADISON...JANESVILLE...MILWAUKEE...RACINE...AND KENOSHA AREAS.
HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF SOUTHERN
WISCONSIN UNTIL 6 PM.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LATE TODAY INTO
TONIGHT.

A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH WISCONSIN TODAY
AND TONIGHT. THE MAIN THREATS WITH ANY OF THE STORMS APPEAR TO BE
DAMAGING WINDS AND HEAVY DOWNPOURS. ONE CLUSTER OF SEVERE STORMS
WILL SHIFT EAST FROM IOWA AND ROLL ACROSS SOUTHERN WISCONSIN BETWEEN
1 PM AND 5 PM...WHILE MORE ORGANIZED STORMS WILL BE POSSIBLE AGAIN
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND PERHAPS TONIGHT.

LMZ643>646-101100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1055 AM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FOR PORT WASHINGTON
TO WINTHROP HARBOR UNTIL 3 PM FOR GUSTY SOUTHWEST WINDS OF 15 TO 25
KNOTS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS SOUTH OF PORT
WASHINGTON UNTIL 6 PM.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREAT APPEARS TO BE HIGH WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 9, 11:03 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     TSTM WND DMG     NEW BERLIN              42.97N 88.13W
08/08/2009                   WAUKESHA           WI   TRAINED SPOTTER

            DELAYED REPORT. TREE 8 INCHES IN DIAMETER BLOWN DOWN INTO
            WOODLAND CT RD. WIND ESTIMATED 50MPH.

&&

ZABEL
Special weather statement, Aug 9, 12:35 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1235 PM CDT SUN AUG 9 2009

WIZ067-091800-
LAFAYETTE-
1235 PM CDT SUN AUG 9 2009

...SEVERE THUNDERSTORM LIKELY TO AFFECT LAFAYETTE COUNTY...

AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 68 MILES WEST OF DARLINGTON...MOVING EAST AT 45
MPH.

THE STORM WILL REACH WESTERN LAFAYETTE COUNTY AROUND 125 PM.

THIS STORM HAS HAD A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 70 MPH. CONTINUOUS CLOUD TO GROUND
LIGHTNING IS ALSO A BIG HAZRAD WITH THIS STORM.

A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED IN THE NEXT 30
MINUTES IF THIS STORM CONTINUES TRACKING TOWARD LAFAYETTE COUNTY.

BORGHOFF
Special weather statement, Aug 9, 1:51 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT SUN AUG 9 2009

WIZ068-091915-
GREEN-
151 PM CDT SUN AUG 9 2009

...STRONG TO SEVERE THUNDERSTORM MOVING TOWARD GREEN COUNTY...

AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG TO SEVERE THUNDERSTORM 22 MILES WEST OF MONROE...MOVING EAST
AT 50 MPH.

DAMAGING WINDS...LARGE HAIL...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MONROE AND MONROE AIRPORT BY 215 PM CDT...

THIS STORM HAS BEEN ON A WEAKENING TREND...BUT IF IT RESTRENGTHENS
AGAIN...A NEW SEVERE THUNDERSTORM WARNING WILL NEED TO BE EXTENDED
INTO GREEN COUNTY.

BORGHOFF
Local storm report, Aug 9, 2:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     SHULLSBURG              42.57N 90.23W
08/09/2009  E50 MPH          LAFAYETTE          WI   FIRE DEPT/RESCUE

            SHULLSBURG FD REPORT. ALSO COUPLE ROADS WITH WATER OVER
            THEM SOUTH OF SHULLSBURG.

&&

ZABEL
Local storm report, Aug 9, 2:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      3 E NEW DIGGINGS        42.54N 90.28W
08/09/2009                   LAFAYETTE          WI   TRAINED SPOTTER

            FARM FIELDS AND COUNTY ROAD W FLOODED WITH WATER FLOWING
            OVER IN MANY PLACES. WATER OVER ROAD ABOUT 1.5 FT DEEP.

&&

ZABEL
Local storm report, Aug 9, 2:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      MONROE                  42.60N 89.64W
08/09/2009                   GREEN              WI   NWS EMPLOYEE

            FLASH FLOODING OF ROADS IN MONROE.

&&

ZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:10 AM CDTMarine Dense Fog AdvisoryMKX5 hr
Aug 9, 9:41 AM CDTSmall Craft AdvisoryMKX9 hr
Aug 9, 12:55 PM CDTSevere Thunderstorm WarningMKXLafayette95 min
Aug 9, 1:57 PM CDTFlash Flood WarningMKXGreen, Lafayette3 hr
Aug 9, 2:25 PM CDTFlash Flood WarningMKXRock3 hr
Aug 9, 2:30 PM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more11 hr
Aug 9, 3:01 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk59 min
Aug 9, 3:16 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha44 min
Aug 9, 3:23 PM CDTSpecial Marine WarningMKX97 min
Aug 9, 3:30 PM CDTAreal Flood AdvisoryMKXMilwaukee, Racine, Walworth, Waukesha3 hr
Aug 9, 3:40 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha50 min
Aug 9, 3:48 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette57 min
Aug 9, 4:16 PM CDTSpecial Marine WarningMKX59 min
Aug 9, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock54 min
Aug 9, 4:22 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Racine, Walworth, Waukesha105 min
Aug 9, 4:47 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha58 min
Aug 9, 4:51 PM CDTSpecial Marine WarningMKX114 min
Aug 9, 5:01 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Waukesha59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.